# SDR ABXA030037

- Difficulty date: December 27, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- Aircraft time: 62,041 hours, 65,754 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 59203671
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER FORWARD CORNER OF INBOARD GEAR DOOR.  REPLACED PAN IAW DC-9 SRM 51-30-1, 51-30-2, 51-30-5 AND 51-30-8.
